American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Alfonso Castro and Hendrik J. Kuiper. On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order. Trans. Amer. Math. Soc. 351 (1999) 1919-1945. MR 1458318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alfonso Castro and Alexandra Kurepa. Radial Solutions to a Dirichlet Problem Involving Critical Exponents when $N=6$. Trans. Amer. Math. Soc. 348 (1996) 781-798. MR 1321571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James J. Hebda. Parallel translation of curvature along geodesics . Trans. Amer. Math. Soc. 299 (1987) 559-572. MR 869221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1